The Connecticut Department of Public Health (CT DPH) tweeted out a reminder on June 19th for everyone to keep up with "routine vaccines" which now apparently include Covid-19 vaccines, even though the vaccines are neither safe nor effective, and can even be deadly.
According to the Vaccine Adverse Event Reporting System (VAERS), a total of 727 adverse event reports have been filed for children in Connecticut aged 18 and under.
This includes 10 children with potentially life-threatening injuries, 7 children who have been permanently disabled, and 13 children who will be saddled with myocarditis.
For some reason, this VAERS report does not include two teenage boys who died in Connecticut shortly after taking covid vaccines.
The tragic death of these two adolescents was, however, described in an article published in the Archives of Pathology & Laboratory Medicine Volume 146, Issue 8 (August 2022).
The article states that post-vaccine hearts with myocarditis differ from typical myocarditis and have an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy. It also confirms the fact that myocarditis in adolescents (particularly teenage boys) has been reported following the second dose of the Pfizer-BioNTech COVID-19 vaccine.
The conclusion read:
"We report the autopsy results, including microscopic myocardial findings, of 2 teenage boys who died within the first week after receiving the second Pfizer-BioNTech COVID-19 dose. The microscopic findings are not the alterations seen with typical myocarditis. This suggest a role for cytokine storm, which may occur with an excessive inflammatory response, as there also is a feedback loop between catecholamines and cytokines."
No wonder people on social media complained, telling CT DPH to stop promoting something that is harming children.
The good news, though, is that the number of covid vaccine shots administered has dropped off a cliff, and only 26.3% of vaccinated Connecticut residents are up-to-date on Covid shots.